Authors: Andrews, B.1; Feldman, M.2
Source: Journal of Differential Equations, Volume 182, Number 2, July 2002, pp. 298-343(46)
Publisher: Academic Press
The full text article is not available for purchase.
The publisher only permits individual articles to be downloaded by subscribers.
Document Type: Research Article
Centre for Mathematics and Its Applications, Australian National University, ACT 0200, Australia
Department of Mathematics, University of Wisconsin, Madison, Wisconsin, 53706
Publication date: July 1, 2002